Mogadon Withdrawal and Tapering Help

Nitrazepam (Mogadon) is a hypnotic drug of the benzodiazepine family, indicated for short-term relief of severe, disabling anxiety and insomnia.  It is marketed under the trade names Alodorm, Arem, Insoma, Insomin, Mogadon, Nitrados, Nitrazadon, Nitrosun, Ormodon, Paxadorm, Remnos and Somnite.

Mogadon has been used for epilepsy but has proven to become therapeutically ineffective when tolerance to the drug occurs. Other antiepileptic agents are therefore recommended for long-term therapy of epilepsy.

Mogadon, along with diazepam, oxazepam and temazepam represented 82% of the benzodiazepine market in Australia (in 1993), with prescribing rates for benzodiazepines higher in Tasmania than in other Australian states.

Like all benzodiazepines, tolerance to Mogadon occurs with regular use. Mogadon exerts its action on GABA, the most calming neurotransmitter in the human nervous system. GABA functions as the body's natural soothing agent, countering the effects of Dopamine and Norepinephrine. However, GABA is also instrumental in inducing sleep, reducing anxiety and controlling the muscles.

As the nervous system adapts to Mogadon the GABA receptors are down-regulated causing increased anxiety, insomnia, muscle pain, weakness, fear, cognitive imbalances, coordination problems, headaches, depression and many other symptoms. Often the signs of tolerance to Mogadon are misinterpreted and additional drugs are added or the dosage of Mogadon is increased. After initial tolerance, this cycle of stress will continue until the dependence to the drug is broken.

Abruptly stopping or rapidly withdrawing from Mogadon is not recommended due to the severity of withdrawal symptoms, including seizure risk and dangerously high blood pressure. A gradual dose reduction is necessary to help minimize the potentially debilitating symptoms. 

Breaking the addiction to Mogadon takes time to ensure the GABA receptors can readjust at each level of reduction. Yet even with tiny incremental dose reductions many find the withdrawal symptoms too challenging.  That is why our team of experts utilize slow titration schedules combined with all-natural Nutraceuticals to calm the nervous system and help ease Mogadon Withdrawal Symptoms.

Our nonprofit has assisted people in 73 countries over the last 11 years and we are here to help you too. This is a low cost program with proven results.

If you'd like our assistance to taper Mogadon please send our nonprofit a confidential inquiry, telephone tollfree 866.605.2333 or get started on our program today.

How Point of Return can Help You

The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Mogadon while also implementing the use of all-natural, calming nutraceuticals to ease symptoms.  Mogadon is dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living your life while tapering.

We are prescription drug experts that specialize in Benzodiazepine withdrawals.

How Our Mogadon Withdrawal Program Works:

  • The nonprofit team at Point of Return expertly guides you throughout the Mogadon Tapering process.
  • Our Enhanced Nutraceuticals are provided to help minimize Mogadon Withdrawal.
  • We eliminate Interaction items to help make Mogadon withdrawal more comfortable
  • Our physician recommended schedules allow your doctor to taper you off Mogadon correctly.

 

 

Included in Your Mogadon Withdrawal Program

klonopin withdrawal program

*nutraceuticals are used throughout the taper

 





Our Taper Withdrawal Programs


Antidepressant Program
For all Antidepressant Medications. More..
Benzo/Sleeping PIll Program
For Benzo & Sleeping Pill Medications. More..
Protracted Withdrawal
For those off Medications and feel poorly. More..







 

 

 

    Content on this page requires a newer version of Adobe Flash Player.

    Get Adobe Flash player

    Disclaimer: *Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and must be done with their consent and support. More...




Mogadon Withdrawal Symptoms May Include:




abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear

Mogadon Side Effects May Include:

dizziness, sedation (excessive calm), unsteadiness, weakness, agitation, change in appetite, depression, eye function disorders, headache, memory impairment, mental disorientation, nausea, skin problems, sleep disturbance, stomach, intestinal disorders, tolerance and dependency. abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear

Other Names for Mogadon are: (Nitrazepam, Arem, Insoma, Insomin, Alodorm, Nitrados, Nitrazadon, Nitrosun, Ormodon, Paxadorm, Remnos and Somnite)


Click here for more information on benzodiazepines...

    Disclaimer: *Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and must be done with their consent and support. More...

Let us help!

Name

Email

Phone


Please enter the words MAKE THIS INQUIRY into the field below. It helps us avoid spam.


Message


*Your information will never be shared,
sold or made available to 3rd parties.

 

People We've Helped

My healing began with Point of Return!

"It has been one year this month of September since I began the program and today I am free of drugs." -Laura S., (Colorado) Effexor, Mirtazapam, Xanax, Tramadol

I was a poster child for the program!

"I followed it religiously and strived to make every day count toward my success. Within a few weeks I was feeling better." -Wendy H., (Texas) Restoril, Klonopin, Xanax, Ativan

Frequently Asked Questions: Answers to commonly asked questions. MORE...